Coverart for item
The Resource Mathematical problems in the geophysical sciences., William H. Reid, editor

Mathematical problems in the geophysical sciences., William H. Reid, editor

Label
Mathematical problems in the geophysical sciences.
Title
Mathematical problems in the geophysical sciences.
Statement of responsibility
William H. Reid, editor
Creator
Contributor
Subject
Member of
Series statement
Lectures in applied mathematics, v. 13-14
Mathematical problems in the geophysical sciences., William H. Reid, editor
Label
Mathematical problems in the geophysical sciences., William H. Reid, editor
Publication
Note
  • 'Prepared by the American Mathematical Society under contract N00014-69-C-0381 with the Office of Naval Research.'
  • 'Sponsored jointly by the American Mathematical Society and the Society for Industrial and Applied Mathematics.'
  • Proceedings of the Summer seminar, Potsdam, New York, 1972, are entered under title: Nonlinear Wave motion
Related Contributor
Related Location
Related Agents
Related Authorities
Related Subjects
Related Items
Bibliography note
Includes bibliographies
Contents
1. Geophysical fluid dynamics.--2. Inverse problems, dynamo theory, and tides
http://library.link/vocab/cover_art
https://contentcafe2.btol.com/ContentCafe/Jacket.aspx?Return=1&Type=S&Value=9780821811139&userID=ebsco-test&password=ebsco-test
Dimensions
24 cm.
http://library.link/vocab/discovery_link
{'f': 'http://opac.lib.rpi.edu/record=b1071853'}
Extent
2 v.
Isbn
9780821811139
Isbn Type
(v. 1)
Lccn
70-31351

Library Locations

    • Folsom LibraryBorrow it
      110 8th St, Troy, NY, 12180, US
      42.729766 -73.682577
Processing Feedback ...